# SDR DALA2025013000736

- Difficulty date: January 24, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0782445) FCB L/H Z CHANNEL FROM STA 480-500L IS CORRODED. REPAIRED L/H Z CHANNEL FROM STA 400 - 500L IAW B737 SRM 53-00-53-2R-5, DWG 143A7500.
